Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 6 (2010), 089, 19 pages      arXiv:1005.4338      http://dx.doi.org/10.3842/SIGMA.2010.089
Contribution to the Proceedings of the International Workshop “Recent Advances in Quantum Integrable Systems”

Junction Type Representations of the Temperley-Lieb Algebra and Associated Symmetries

Anastasia Doikou a and Nikos Karaiskos a, b
a) Department of Engineering Sciences, University of Patras, GR-26500 Patras, Greece
b) Centre de Physique Théorique, Ecole Polytechnique, CNRS-UMR 7644, 91128 Palaiseau, France

Received September 06, 2010, in final form November 29, 2010; Published online December 07, 2010

Abstract
Inspired by earlier works on representations of the Temperley-Lieb algebra we introduce a novel family of representations of the algebra. This may be seen as a generalization of the so called asymmetric twin representation. The underlying symmetry algebra is also examined and it is shown that in addition to certain obvious exact quantum symmetries non trivial quantum algebraic realizations that exactly commute with the representation also exist. Non trivial representations of the boundary Temperley-Lieb algebra as well as the related residual symmetries are also discussed. The corresponding novel R and K matrices solutions of the Yang-Baxter and reflection equations are identified, the relevant quantum spin chain is also constructed and its exact symmetries are studied.

Key words: quantum integrability; Temperley-Lieb algebras; symmetries associated to integrable models.

pdf (297 kb)   ps (202 kb)   tex (23 kb)

References

  1. Baxter R.J., Exactly solved models in statistical mechanics, Academic Press, London, 1982.
    Baxter R.J., Partition function of the eight vertex lattice model, Ann. Physics 70 (1972), 193-228.
    Baxter R.J., Asymptotically degenerate maximum eigenvalues of the eight-vertex model transfer matrix and interfacial tension, J. Statist. Phys. 8 (1973), 25-55.
  2. Bourbaki N., Groupes et algèbres de Lie, Ch. 4, Exerc. 22-24, Hermann, Paris, 1968.
  3. Cherednik I., A unification of Knizhnik-Zamolodchikov and Dunkl operators via affine Hecke algebras, Invent. Math. 106 (1991), 411-431.
  4. Cherednik I.V., Factorizing particles on a half line and root systems, Theoret. and Math. Phys. 61 (1984), 977-983.
  5. Delius G., Mackay N., Quantum group symmetry in sine-Gordon and affine Toda field theories on the half-line, Comm. Math. Phys. 233 (2003), 173-190, hep-th/0112023.
  6. Doikou A., Boundary non-local charges from the open spin chain, J. Stat. Mech. Theory Exp. 2005 (2005), P12005, 17 pages, math-ph/0402067.
    Doikou A., Asymmetric twin representation: the transfer matrix symmetry, SIGMA 3 (2007), 009, 19 pages, math-ph/0606040.
  7. Doikou A., Martin P.P., Hecke algebraic approach to the reflection equation for spin chains, J. Phys. A: Math. Gen. 36 (2003), 2203-2225, hep-th/0206076.
    Doikou A., Martin P.P, On quantum group symmetry and Bethe ansatz for the asymmetric twin spin chain with integrable boundary, J. Stat. Mech. Theory Exp. 2006 (2006), P06004, 43 pages, hep-th/0503019.
  8. Doikou A., From affine Hecke algebras to boundary symmetries, Nuclear Phys. B 725 (2005), 493-530, math-ph/0409060.
  9. Fradkin E.H., Field theories of condensed matter systems, Frontiers in Physics, Vol. 82, Addison-Wesley, Redwood City, CA, 1991.
  10. Graham J.J., Lehrer G.I., Cellular algebras, Invent. Math. 123 (1996), 1-34.
  11. Isaev A.P., Ogievetsky O.V., On Baxterized solutions of reflection equation and integrable chain models, Nuclear Phys. B 760 (2007), 167-183, math-ph/0510078.
    Isaev A.P., Ogievetsky O.V., Os'kin A.F., Chain models on Hecke algebra for corner type representations, Rep. Math. Phys. 61 (2008), 311-317, arXiv:0710.0261.
  12. Jimbo M., Quantum R matrix for the generalized Toda system, Comm. Math. Phys. 102 (1986), 537-547.
  13. Jimbo M., A q-difference analogue of U(g) and the Yang-Baxter equation, Lett. Math. Phys. 10 (1985), 63-69.
    Jimbo M., A q-analogue of U(gl(N+1)), Hecke algebra, and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), 247-252.
  14. Kazhdan D., Lusztig G., Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184.
  15. Kulish P.P., Mudrov A.I., Baxterization of solutions to reflection equation with Hecke R-matrix, Lett. Math. Phys. 75 (2006), 151-170, math.QA/0508289.
    Kulish P.P., Manojlovic N., Nagy Z., Quantum symmetry algebras of spin systems related to Temperley-Lieb R-matrices, J. Math. Phys. 49 (2008), 023510, 9 pages, arXiv:0712.3154.
  16. Levy D., Martin P.P., Hecke algebra solutions to the reflection equation, J. Phys. A: Math. Gen. 27 (1994), L521-L526,
    Martin P.P., Woodcock D., Levy D., A diagrammatic approach to Hecke algebras of the reflection equation, J. Phys. A: Math. Gen. 33 (2000), 1265-1296.
  17. Martin P.P., Woodcock D., Generalized blob algebras and alcove geometry, LMS J. Comput. Math. 6 (2003), 249-296, math.RT/0205263.
    Martin P.P., Saleur H., The blob algebra and the periodic Temperley-Lieb algebra, Lett. Math. Phys. 30 (1994), 189-206, hep-th/9302094.
  18. Martin P.P., Potts models and related problems in statistical mechanics, Series on Advances in Statistical Mechanics, Vol. 5, World Scientific Publishing Co., Inc., Teaneck, NJ, 1991.
  19. Mezincescu L., Nepomechie R.I., Fractional-spin integrals of motion for the boundary sine-Gordon model at the free fermion point, Internat. J. Modern Phys. A 13 (1998), 2747-2764, hep-th/9709078.
  20. Nichols A., Spectral equivalences and symmetry breaking in integrable SUq(N) spin chains with boundaries, J. Stat. Mech. Theory Exp. 2005 (2005), P09009, 31 pages, hep-th/0507209.
    de Gier J., Nichols A., The two-boundary Temperley-Lieb algebra, J. Algebra 321 (2009), 1132-1167, math.RT/0703338.
  21. Ram A., Ramagge J., Affine Hecke algebras, cyclotomic Hecke algebras and Clifford theory, in A Tribute to C.S. Seshadri (Chennai, 2002), Trends Math., Birkhäuser, Basel, 2003, 428-466, math.RT/0401322.
    Ram A., Affine Hecke algebras and generalized standard Young tableaux, J. Algebra 260 (2003), 367-415, math.RT/0401329.
  22. Read N., Saleur H., Associative-algebraic approach to logarithmic conformal field theories, Nuclear Phys. B 777 (2007), 316-351, hep-th/0701117.
    Pearce P.A., Rasmussen J., Ruelle P., Integrable boundary conditions and W-extended fusion in the logarithmic minimal models LM(1,p), J. Phys. A: Math. Theor. 41 (2008), 295201, 16 pages, arXiv:0803.0785.
  23. Sklyanin E.K., Boundary conditions for integrable quantum systems, J. Phys. A: Math. Gen. 21 (1988), 2375-2389.
  24. Temperley H.N.V., Lieb E.H., Relations between the 'percolation' and 'colouring' problem and other graph-theoretical problems associated with regular planar lattices: some exact results for the 'percolation' problem, Proc. Roy. Soc. London Ser. A 322 (1971), 251-280.

Previous article   Next article   Contents of Volume 6 (2010)